# SDR UIEA2019040873821

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,919 hours, 16,787 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Failed
- Location: Rt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R/H WINDOW HEAT INOP( PERFORMED WINDOW DE-ICE TEST I.A.W. AMM 30-41-00 AND BITE TEST OF R/H FWD AND R/H SIDE WINDOWS IAW AMM FIM 30-41 F/T 804. NO DEFECTS NOTED, OPS CHECK GOOD. )
